Top 8 Cold and Flu Medicine for Adults with High Blood Pressure – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Coricidin HBP

#ad

Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes Pack of 3

#ad
Coricidin HBP #ad - Provides fast, powerful cold relief for people with high blood pressure. Covered by the bayer healthCare LLC-Consumer Health 60-Day Satisfaction Guarantee. Relieves cough, runny nose, and sneezing. The #1 brand that gives powerful cold symptom relief without raising your blood pressure. Decongestant free.
BrandCoricidin HBP #ad
ManufacturerCoricidin #ad
Part Number633195

2. Coricidin HBP

#ad

325 mg Acetaminophen Tablets 16 Count, Coricidin HBP Decongestant-Free Cough and Cold Medicine for Hypertensives, Cold Symptom Relief for People with High Blood Pressure

#ad
Coricidin HBP #ad - Provides fast, powerful cold relief for people with high blood pressure. 16 tablets. Bayer consumer care. Relieves cough, runny nose, and sneezing. Decongestant free. Comes in Tablet form. The #1 brand that gives powerful cold symptom relief without raising your blood pressure. Decongestant-Free cold relief for people with high blood pressure.
BrandCoricidin HBP #ad
ManufacturerBayer HealthCare LLC #ad
Height0.91 Inches
Length3.82 Inches
Weight0.04 Pounds
Width3.1 Inches
Part Number041100811387
Model041100811387

3. Coricidin

#ad

20Count, Coricidin Hbp Maximum Strength Flu

#ad
Coricidin #ad - Maximum and fast relief from fever, runny nose, sneezing and cough. The #1 doctor recommended brand that gives fast powerful cold symptom relief without raising your blood pressure. Safe to use for high blood pressure patients. Decongestant-free formulation.
BrandCoricidin #ad
ManufacturerChiropractors Buying Group #ad
Height3.75 Inches
Length3 Inches
Weight0 Pounds
Width0.88 Inches
Part Number671827
Model671827

4. Mucinex

#ad

Maximum Strength All in One Multi Symptom Relief for Congestion, 12 fl oz, Sore Throat, Headache,Cough and Reduces Fever, Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Liquid Medicine

#ad
Mucinex #ad - Night time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine. Night time symptoms treated: maximum strength night time cold and flu liquid relieves cough, fever, body pain & headache, sneezing, nasal congestion that leads to stuffy nose, runny nose and sore & itchy throat.

Trust mucinex: mucinex is the no. 1 cold & cough brand doctors Trust for Themselves & Their Families. Day time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus. Day time symptoms treated: maximum strength day time cold and flu non-drowsy liquid relieves cough, nasal & sinus congestion that can cause mucus buildup, fever, sinus pressure, chest, body pain & headache and sore throat.

Fast acting liquid: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours. Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.77 Inches
Length1.44 Inches
Weight0.75 Pounds
Width5.01 Inches
Part NumberASA-100
ModelASA-100

5. Rite Aid

#ad

Rite Aid Severe Flu and Cold Relief Caplets, 24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults

#ad
Rite Aid #ad - While our cough suppressant and nasal decongestant clear your cough and congestion. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Multi-symptom relief: you’ll feel relief from headache, cough, nasal congestion, mucus, sore throat, fever, and chest congestion with Rite Aid.

Compare rite aid pharmacy’s Severe Cold & Flu caplets to the active ingredients in top national brands. Cool blast: you’ll know it’s working when you feel the cool blast flavor. Rite aid’s severe cold & flu has acetaminophen 325mg; cough suppressant, Guaifenesin 200mg; and nasal decongestant, Dextromethorphan HBr 10mg; expectorant, Phenylephrine HCI 5mg. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

For your severe symptoms: with rite aid severe cold & flu sinus medicine for adults, expectorant to power through mucus, you’ll get a pain reliever/fever reducer, cough suppressant to calm your cough, and nasal decongestants for adults for congestion. Fever & pain reliever: 325mg of acetaminophen in each caplet temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number503C-08-SCFR

6. Vicks

#ad

Cough, Sore Throat, Decongestant Free, Vicks NyQuil, Cold & Flu Relief for High Blood Pressure, 12 FL OZ, and Cough Relief, Fever

#ad
Vicks #ad - Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, headache, fever, sore throat, minor aches and pains, runny nose and sneezing. When using dayquil or nyquil products, carefully read each label to insure correct dosing use as directed keep out of reach of children. Powerful nighttime cold and flu relief for people with high blood pressure. The nighttime, sniffling, aching, fever, coughing, best sleep with a cold, sneezing, medicine.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height6.85 Inches
Length2.65 Inches
Weight0.93 Pounds
Width2.6 Inches
Part Number282898

7. Coricidin HBP

#ad

Multicolor 533815, Coricidin HBP Decongestant-Free Cold & Flu Medicine for Hypertensives, 325 mg Acetaminophen Tablets 20 Count, Cold & Flu Symptom Relief for People with High Blood Pressure

#ad
Coricidin HBP #ad - ". The #1 brand that gives powerful cold symptom relief without raising your blood pressure. Decongestant free. 325 mg Acetaminophen. Provides fast, powerful cold symptom relief for people with high blood pressure ". Comes Tablet form. Specially formulated for Hypertensives. Based on unit sales. Relieves fever, sneezing, body aches & pains, runny nose, headache, and sore throat.2 mg Chlorpheniramine.
BrandCoricidin HBP #ad
ManufacturerCoricidin #ad
Height3.75 Inches
Length0.88 Inches
Weight0.05 Pounds
Width3 Inches
Part Number533815
Model533815

8. Coricidin

#ad

Coricidin HBP Nighttime Multi-Symptom Cold Cherry -- 12 fl oz by Coricidin

#ad
Coricidin #ad - Based on unit sales. Provides fast, powerful cold symptom relief for people with high blood pressure. The #1 brand that gives powerful cold symptom relief without raising your blood pressure. Comes in Liquid form. Decongestant free. Relieves sore throat, body aches & pains, cough, runny nose, sneezing, fever, and headache.
BrandCoricidin #ad
Part Number887786[1]